On the Diophantine equation $x^2+7=y^m$

Volume 109 / 2003

Samir Siksek, John E. Cremona Acta Arithmetica 109 (2003), 143-149 MSC: Primary 11G30; Secondary 11D41. DOI: 10.4064/aa109-2-3

Authors

  • Samir SiksekDepartment of Mathematics and Statistics
    College of Science
    Sultan Qaboos University
    P.O. Box 36
    Al-Khod 123, Oman
    e-mail
  • John E. CremonaSchool of Mathematical Sciences
    University of Nottingham
    University Park
    Nottingham NG7 2RD, U.K.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image